On fuzzy ideals and fuzzy bi-ideals in semigroups. (English) Zbl 0452.20060


20M10 General structure theory for semigroups
20M20 Semigroups of transformations, relations, partitions, etc.
20M12 Ideal theory for semigroups
03E72 Theory of fuzzy sets, etc.
Full Text: DOI


[1] Clifford, A.H.; Preston, G.B., ()
[2] Kuroki, N., Fuzzy bi-ideals in semigroups, Comm. math. univ. st. Pauli, 28, 17-21, (1979) · Zbl 0428.20041
[3] lajos, S., A note on completely regular semigroups, Acta sci. math. (Szeged), 28, 261-265, (1967) · Zbl 0157.04803
[4] lajos, S., On (m, n)-ideals in regular duo semigroups, Acta sci. math. (Szeged), 31, 179-180, (1970) · Zbl 0196.04102
[5] Lajos, S., Theorems on (1,1)-ideals in semigroups, (1972), Dept. Math., K. Marx Univ. Economics · Zbl 0245.20058
[6] Petrich, M., Introduction to semigroups, (1973), Columbus, OH · Zbl 0321.20037
[7] Rosenfeld, A., Fuzzy groups, J. math. anal. appl., 35, 512-517, (1971) · Zbl 0194.05501
[8] Saitō, T., On semigroups which are semilattices of left simple semigroups, Math. japon., 18, 95-97, (1973) · Zbl 0283.20047
[9] Zadeh, L.A., Fuzzy sets, Information and control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.